# SDR CALA2018060531395

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 34,173 hours, 11,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM WAS CRACK AT BS 321, BL 0 - LBL 45.   REMOVED AND REPLACED THE FLOORBEAM IAW.SRM 51-40-02, AND DWG 141A5400.
